I have been diagnosed with hypothyroidism about three years ago and just six months ago I was diagnosed with hashomotos disease. I am taking synthroid and my dr. is keeping my THS (I think that's what it is called) level at 1.0. Since I first started taking synthroid, my fatigue is a bit better, my light headedness had improved. Recently, though, I have all the sudden become short of breath randomly but often, my light headedness has gotten worse, have brittle nails, and constipated sometimes. I also now have no libido, which is hard being in a marriage with that, I am still fatigued often, have brain fogs often, and I sometimes get a little depressed. Please, can anybody help me figure out what is going on? Is this normal?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?